# SDR CA120131002

- Difficulty date: January 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10024
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL MESSAGE C APPEARED JUST AFTER THE FLAP LEVER WAS SET FROM 0 TO 20 DEGREE DURING APPROACH, IAS 190KT, OAT -15C.  FLIGHT HR IS APPROXIMATERY 1 HR FROM DEPATURE.  FLAP POSITION INDICATION WAS 0 DEGREE THROUGH THE ENTIRE EVENT.  THE CREW ATTEMPT FLAP EXTENSION FOR SEVERAL TIMES BUT HAD NO LUCK TO MOVE THE FLAP OUT OF 0 DEGREE. THE ACFT RETURNED AND LANDED WITH NO FLAP EXTENSION.  MAINTENANCE CONFIRMED THAT FECU SYS BITE CHECK WAS PASSED AND 10 CYCLES OPERATION IS NOMAL AFTER CCBS WERE RESET.  FAULT LOG RECORD NR 2 SEEMS NOT TO RELATE WITH THIS TROUBLE.  THE ACFT RETURNED TO THEIR MAIN BASE AS NON-REVENUE FERRY FLIGHT WHERE FURTHER TROUBLESHOOTING WILL BE PERFORMED.
